# SDR UALA2013052303597

- Difficulty date: May 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,972 hours, 6,920 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR LEAKING AIR MAKING A SQUEAL.  CLEANED, INSPECTED AND LUBED SEAL.
